# SDR IPXA2572025

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 23,080 hours, 13,954 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, FOUND DAMAGE TO TOP SIDE OF FLOORBOARD 231XLF.  FABRICATED NEW FLOORBOARD IAW EO B757-5320-9692-H.
